# SDR AALA20010237

- Difficulty date: February 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT FORWARD SECTION INOPERATIVE.  REINSTALLED EMERGENCY EXIT LIGHT CONNECTOR AT FORWARD BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
